Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



The closure diagram for nilpotent orbits of the split real form of ${E_7}$

Author: Dragomir Ž. Đoković
Journal: Represent. Theory 5 (2001), 284-316
MSC (2000): Primary 05B15, 05B20; Secondary 05B05
Published electronically: October 3, 2001
MathSciNet review: 1857083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal {O}_1$ and $\mathcal {O}_2$ be adjoint nilpotent orbits in a real semisimple Lie algebra. Write $\mathcal {O}_1\geq \mathcal {O}_2$ if $\mathcal {O}_2$ is contained in the closure of $\mathcal {O}_1.$ This defines a partial order on the set of such orbits, known as the closure ordering. We determine this order for the split real form E V of $E_7.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 05B15, 05B20, 05B05

Retrieve articles in all journals with MSC (2000): 05B15, 05B20, 05B05

Additional Information

Dragomir Ž. Đoković
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, N2L 3G1, Canada

Received by editor(s): March 9, 2001
Received by editor(s) in revised form: August 17, 2001
Published electronically: October 3, 2001
Additional Notes: Supported in part by the NSERC Grant A-5285
Article copyright: © Copyright 2001 American Mathematical Society